MathSciNet Relay Station
MathSciNet bibliographic data
MR661817 (83k:58065) 58F20 (10K05 28D20 58F11)
Hofbauer, Franz The structure of piecewise monotonic transformations. Ergodic Theory Dynamical Systems 1 (1981), no. 2, 159–178.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement